# SDR SWAA2022021615239

- Difficulty date: June 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221GF HAS BROKEN FWD O/B CORNER / REPAIRED BROKEN FWD O/B CORNE ON FWD CABIN FLOOR PANEL 221GF IAW SRM 53-00-50-2R-9. 7066U 06/12/18
